# SDR SWAA2023100600146

- Difficulty date: September 13, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 51,839 hours, 30,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE FLOOR STRUCTURE LOCATED BTW BS 927 TO BS 947.5 BL 0 WL 208.1 AT AFT GALLEY AREA 2023-568925<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811019; DUE DATE: 25-JAN-24.;[02] REPLACED SUPPORT ANGLE FLOOR STRUCTURE LOCATED BTW BS 927 TO BS 947.5 BL 0 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 147A5400 SHEET 22 REV - SEE INDIVIDUALS SIGN OFF BELOW;[03] REPLACED SUPPORT ANGLE FLOOR STRUCTURE LOCATED BTW BS 927 TO BS 947.5 BL 0 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 147A5400 SHEET 22 REV - SEE INDIVIDUALS SIGN OFF BELOW.AS RII JOB COMPLETED.
